# SDR SWAA2022081231707

- Difficulty date: July 21, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE AFT CORNER FOUND CRACK / [01] ACCOMPLISHED WELDING REPAIR OF AFT CARGO DOOR LOWER SILL AFT CORNER SCUFF PLATE PER REF B737-700 SRM 53-60-15-2R-1.
